Alert archive / Oregon / Freeze Warnings in 2011
Freeze Warning 5, NWS Medford, OR
NWS Medford, OR issued this freeze warning at Feb 1, 2011, 2:38 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Feb 2, 2011, 12:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 2:38 AM PST (10:38 UTC)
- In effect from
- Feb 2, 2011, 12:00 AM PST
- Expired
- Feb 2, 2011, 8:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
654 WWUS76 KMFR 011038 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 238 AM PST TUE FEB 1 2011 ORZ021-011600- /O.UPG.KMFR.FZ.A.0003.110202T0800Z-110202T1600Z/ /O.NEW.KMFR.FZ.W.0005.110202T0800Z-110202T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE 238 AM PST TUE FEB 1 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE: LOW TEMPERATURES TONIGHT AND WEDNESDAY MORNING ARE FORECAST TO DROP INTO THE UPPER 20S INLAND LOCATIONS TO LOWER 30S AT THE COAST. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES MAY BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023-024-026-029>031-011600- /O.CON.KMFR.AS.Y.0003.110201T1800Z-110205T1800Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS... BEATTY...BLY...SPRAGUE RIVER 238 AM PST TUE FEB 1 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST SATURDAY. * SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION...REMAINING THROUGH THE END OF THE WEEK. A WEAK FRONT MOVES THROUGH THE REGION SATURDAY...BRINGING MIXING TO THE REGION. * IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN THE VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE VALLEYS UNTIL THE PATTERN CHANGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ PETRUCELLI
4 follow-up statements
663 WWUS76 KMFR 011601 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 801 AM PST TUE FEB 1 2011 ORZ021-020015- /O.CON.KMFR.FZ.W.0005.110202T0800Z-110202T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE 801 AM PST TUE FEB 1 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. * TEMPERATURE: LOW TEMPERATURES TONIGHT AND WEDNESDAY MORNING ARE FORECAST TO DROP INTO THE UPPER 20S INLAND LOCATIONS TO LOWER 30S AT THE COAST. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES MAY BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023-024-026-029>031-020015- /O.CON.KMFR.AS.Y.0003.110201T1800Z-110205T1800Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS... BEATTY...BLY...SPRAGUE RIVER 801 AM PST TUE FEB 1 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. * SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION...REMAINING THROUGH THE END OF THE WEEK. A WEAK FRONT MOVES THROUGH THE REGION SATURDAY...BRINGING MIXING TO THE REGION. * IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN THE VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE VALLEYS UNTIL THE PATTERN CHANGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ SK
098 WWUS76 KMFR 012246 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 246 PM PST TUE FEB 1 2011 ORZ021-021200- /O.CON.KMFR.FZ.W.0005.110202T0800Z-110202T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE 246 PM PST TUE FEB 1 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY. * TEMPERATURE: LOW TEMPERATURES TONIGHT AND WEDNESDAY MORNING ARE FORECAST TO DROP INTO THE UPPER 20S INLAND LOCATIONS TO LOWER 30S AT THE COAST. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES MAY BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023-024-026-029>031-021200- /O.CON.KMFR.AS.Y.0003.000000T0000Z-110205T1800Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS... BEATTY...BLY...SPRAGUE RIVER 246 PM PST TUE FEB 1 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. * SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION...REMAINING THROUGH THE END OF THE WEEK. A WEAK FRONT IS EXPECTED TO BREAK UP THE STAGNANT VALLEY AIR SATURDAY THROUGH SUNDAY AS A WEAK COLD FRONT ARRIVES FROM THE NORTH. * IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN THE VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE VALLEYS WITH DECREASING AIR QUALITY LIKELY UNTIL THE PATTERN CHANGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ STAVISH
083 WWUS76 KMFR 021024 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 224 AM PST WED FEB 2 2011 ORZ021-021600- /O.CON.KMFR.FZ.W.0005.000000T0000Z-110202T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE 224 AM PST WED FEB 2 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURE: LOW TEMPERATURES THIS MORNING WILL START OUT IN THE UPPER 20S INLAND LOCATIONS TO LOWER 30S AT THE COAST. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES MAY BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023-024-026-029>031-021600- /O.EXT.KMFR.AS.Y.0003.000000T0000Z-110206T1800Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS... BEATTY...BLY...SPRAGUE RIVER 224 AM PST WED FEB 2 2011 ...AIR STAGNATION ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY... THE AIR STAGNATION ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST SUNDAY. * SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION...REMAINING THROUGH THE FIRST HALF OF THE WEEKEND. A WEAK FRONT IS EXPECTED TO BREAK UP THE STAGNANT VALLEY AIR SUNDAY AFTERNOON THROUGH MONDAY AS COLD FRONT ARRIVES FROM THE NORTH. * IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN THE VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE VALLEYS WITH DECREASING AIR QUALITY LIKELY UNTIL THE PATTERN CHANGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$
933 WWUS76 KMFR 021602 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 802 AM PST WED FEB 2 2011 ORZ021-021715- /O.EXP.KMFR.FZ.W.0005.000000T0000Z-110202T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE 802 AM PST WED FEB 2 2011 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ ORZ023-024-026-029>031-030015- /O.CON.KMFR.AS.Y.0003.000000T0000Z-110206T1800Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS... BEATTY...BLY...SPRAGUE RIVER 802 AM PST WED FEB 2 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. * SYNOPSIS: A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION...REMAINING THROUGH THE FIRST HALF OF THE WEEKEND. A WEAK FRONT IS EXPECTED TO BREAK UP THE STAGNANT VALLEY AIR SUNDAY AFTERNOON THROUGH MONDAY AS COLD FRONT ARRIVES FROM THE NORTH. * IMPACTS: LIGHT WINDS AND A STRONG INVERSION WILL TRAP AIR IN THE VALLEYS. IN THIS PATTERN POLLUTANTS WILL ACCUMULATE IN THE VALLEYS WITH DECREASING AIR QUALITY LIKELY UNTIL THE PATTERN CHANGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Jan 31, 8:40 PM PST, 5 hours 58 minutes earlier.
Area forecast discussion, Jan 31, 8:40 PM PST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
840 PM PST MON JAN 31 2011
.DISCUSSION...A 500MB RIDGE IS CONTINUING TO BUILD ALONG THE COAST
THIS EVENING. NORTHERLY FLOW IS SPREADING SCATTERED MID AND HIGH
CLOUDS ACROSS THE REGION. AS THE RIDGE BEGINS TO BUILD INTO THE AREA
TUESDAY THE MID AND HIGH CLOUDS WILL DISSIPATE. BOTH THE NAM AND GFS
SHOW STRONG SUBSIDENCE DRYING DEVELOPING OVER THE REGION TUESDAY AND
PERSISTING AT LEAST THROUGH FRIDAY. WITH SUCH STRONG DRYING MIXING
DOWN TO NEAR THE SURFACE THE EXTENT AND DURATION OF VALLEY LOW
CLOUDS AND FOG MAY BE SOMEWHAT LIMITED BEGINNING TUESDAY NIGHT.
&&
.LONG RANGE DISCUSSION...FRIDAY THROUGH MONDAY...MAIN FEATURE
DURING THIS PERIOD CONTINUES TO BE THE DOMINATE LONGWAVE RIDGE OF
HIGH PRESSURE AND ITS POSITION OFFSHORE. GOOD AGREEMENT EXISTS IN
THE MODELS...BOTH OPERATIONALLY AND IN THE ENSEMBLES...AT THE
START OF THE PERIOD BEFORE BEGINNING TO DIVERGE ON THE MOVEMENT OF
THE RIDGE AXIS. THE CENTER OF HIGH PRESSURE IS EXPECTED TO BE NEAR
40N 130W FRIDAY...WHICH KEEPS THE CWA STILL UNDER THE STAGNANT AIR
WITH MORNING LOW CLOUDS AND FOG IN THE WEST SIDE VALLEYS. THE
MODELS BEGIN TO SHOW SHORTWAVES RIDING OVER THE TOP OF THE RIDGE
AND INTO THE NORTHERN ROCKIES REGION FOR THE WEEKEND. DIFFERENCES
REMAIN AS TO THE WESTWARD INFLUENCE OF THESE SHORTWAVES AND HOW
FAR WEST THE RIDGE AXIS SHIFTS. THE CENTER OF THE HIGH PRESSURE IS
EXPECTED TO BE IN THE AREA OF 35N 135W DURING THIS TIME. SLIGHT
CHANCE POPS WERE MAINTAINED SATURDAY AND SUNDAY OVER THE WEST SIDE
AND INTO THE CASCADES FOR THESE SHORTWAVES MOVING IN THE FAST FLOW
TO THE EAST. THE MOST RECENT OPERATIONAL RUNS OF THE ECMWF AND GFS
SHOW THE RIDGE AXIS SHARPENING AND SHIFTING SLIGHTLY EAST AGAIN
MONDAY AS A TROUGH DEEPENS OVER THE PLAINS. THE ENSEMBLES SHOW
CONSIDERABLE SPREAD HERE AND WOULD KEEP THE CENTER OF HIGH
PRESSURE STILL NEAR 135W AND THE REGION UNDER THE FAST NORTH TO
NORTHWEST FLOW. WE HAVE KEPT THE REGION DRY MONDAY WITH
TEMPERATURES AT OR SLIGHTLY ABOVE NORMALS.
&&
.AVIATION...LOCAL AREAS IFR CONDITIONS EXPECTED TO DEVELOP ALONG THE
COAST AND INLAND VALLEYS SOUTHWEST OREGON OVERNIGHT AND INTO TUESDAY
MORNING...OTHERWISE VFR CONDITIONS PREVAILING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR ORZ021.
AIR STAGNATION ADVISORY FROM 10 AM TUESDAY TO 10 AM PST
SATURDAY FOR ORZ023-024-026-029>031.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 10 PM
THIS EVENING TO 10 PM PST TUESDAY FOR PZZ376.
HOLTZHazardous weather outlook, Jan 31, 4:19 PM PST, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 419 PM PST MON JAN 31 2011 ORZ021-021600- SOUTH CENTRAL OREGON COAST- 419 PM PST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FREEZE WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. PLEASE SEE LATEST WATCH MESSAGE FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION WILL BE REQUIRED. ORZ023-024-026-029>031-021600- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 419 PM PST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON AND SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN AIR STAGNATION ADVISORY WILL GO INTO EFFECT AT 10 AM TUESDAY THROUGH 10 AM SATURDAY. HIGH PRESSURE WILL ONCE AGAIN MOVE OVER SOUTHERN OREGON AND NORTHERN CALIFORNIA. THIS WILL RESULT IN FOGGY MORNINGS AND SEASONALLY WARM AFTERNOONS. STAGNANT AIR WILL TRAP POLLUTANTS NEAR THE SURFACE. PLEASE SEE THE LATEST ADVISORY MESSAGE FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION WILL BE REQUIRED. OTTENWELLER
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.